MathSciNet Relay Station
MathSciNet bibliographic data
MR1204066 (94f:20097) 20J05 (57T99)
Dwyer, William G.; Jekel, Solomon M.; Suciu, Alexander I. Homology isomorphisms between algebraic groups made discrete. Bull. London Math. Soc. 25 (1993), no. 2, 145–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement